# SDR IXXA20230422029

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 107,508 hours, 18,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103029
- Part serial: 35151
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND EMERGENCY DESCENT DEVICE (THIRD FROM FRONT) TO BE UNWOUND. #4 DEVICE.  INSTALLED SERVICEABLE DESCENT DEVICE IN ACCORDANCE WITH IAI MAINTENANCE MANUAL 25-61-03.
